# SDR DXTA2025101605298

- Difficulty date: October 13, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N453QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500683
- Aircraft time: 3,195 hours, 2,498 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

COCKPIT ODOR. HOLDING SHORT OF THE RUNWAY BOTH PILOTS SMELLED A STRANGE POTENT SMELL. THE SMELL WAS STRONGER FROM THE RIGHT SIDE OF THE COCKPIT AND SMELLED LIKE PLASTIC WAS BURNING. THERE WAS NO SIGN OF SMOKE.   PERFORMED FIM 21-20-00-810-801-A TO CHECK FOR ANY ABNORMAL SMELL IN THE CABIN OR COCKPIT. COMPLETED IAW  FIM 21-20-00-810-801-A. NO DEFECTS OR ABNORMAL SMELLS DETECTED WITH EITHER ENGINE RUNNING OR THE VCS ON.
